# SDR ASOA2015042912727

- Difficulty date: April 13, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FS 589.00 BETWEEN LBL 18 AND LBL 27. FOUND TO BE OUT OF LIMITS IAW TR 53-27, REQUIRES REPLACEMENT.  REMOVED CORRODED FLOORBEAM CAP AT FS 589.00 BETWEEN LBL 18 AND LBL 27 IAW SRM 51-42-06, 51-42-21 AND 51-42-15.  LOCATED AND INSTALLED NEW SERVICABLE FLOORBEAM CAP IAW SRM 51-42-15, 51-42-06 AND 51-42-21.
